# SDR SWAA2024010436343

- Difficulty date: December 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FLAP INBOARD LOWER SIDE HAS A REPAIR AND THE METAL BOND OF THE REPAIR IS DISBONDED; AND THE TOP HAS A DELAMINATED ON THE OPPOSITE SIDE.<[01] REMOVED AND REPLACED RH OTBD AFT FLAP. IAW AMM 27-51-22 STEP A-F;[02] VERIFIED THE REMOVAL AND REPLACEMENT OF RH OTBD AFT FLAP. IAW AMM 27-51-22 STEP A-F. NO DEFECT. (RII);[03] RII- INSPECTED AS REQUIRED
